# SDR SWIA200616247

- Difficulty date: February 7, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 6,258 hours, 5,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT BETWEEN ROW 12-13 OVERHEAD OUT.  REPLACED LIGHT BULB IN AFT OVERHEAD E-LIGHT.  OPERATIONAL CHECK GOOD.
